# SDR DALA2017100507315

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 78,695 hours, 60,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shear Tie
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT PRESSURE BULKHEAD SPLICES ON FWD SHEAR ANGLE TAB ONLY HAVE TWO FASTENERS ON THE ONE SIDE OF THE CUT(EXAMPLE 2+4)SPLICES ARE AT 26LT AND 27LT AND 26RT AND 27RT. ALSO TWO FASTENERS HAVE CRACK INDICATIONS ON 26RT FWD OF APB  11 INCHES. C/W ERA 562174-14 REV O.  (LP0241522)
